# SDR IPXA11563985

- Difficulty date: December 28, 2010
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N446UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27735
- Engine: Rroyce RB211535E4
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED - "L/E SLAT DISAGREE" DISPLAYED WITH THE FLAP LEVER IN 1.  BOTH FLAP POINTERS INDICATE 1/2.  BITE TEST FSEU 1, 2 & 3, NO FAULT NOTED FIM 27-51-00.  RESET C/B'S FSEU 1, 2 & 3.  OPS CHECK SEVERAL TIMES, FOUND SATIS.  ACFT OK TO CONTINUE.
